Modelling and optimal control for Chikungunya disease

Miled El Hajji. Modelling and optimal control for Chikungunya disease. Theory in Biosciences, 140(1):27-44, 2021. [doi]

@article{Hajji21,
  title = {Modelling and optimal control for Chikungunya disease},
  author = {Miled El Hajji},
  year = {2021},
  doi = {10.1007/s12064-020-00324-4},
  url = {https://doi.org/10.1007/s12064-020-00324-4},
  researchr = {https://researchr.org/publication/Hajji21},
  cites = {0},
  citedby = {0},
  journal = {Theory in Biosciences},
  volume = {140},
  number = {1},
  pages = {27-44},
}